Journal of Integral Equations and Applications

Existence and approximations of solutions to some fractional order functional integral equations

M. Muslim and A.K. Nandakumaran

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 22, Number 1 (2010), 95-114.

First available in Project Euclid: 24 March 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A33: Fractional derivatives and integrals 34Gxx: Differential equations in abstract spaces [See also 34Lxx, 37Kxx, 47Dxx, 47Hxx, 47Jxx, 58D25] 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Fractional order functional integral equations Banach fixed point theorem analytic semi-group mild solution global solution FaedoGalerkin approximation


Muslim, M.; Nandakumaran, A.K. Existence and approximations of solutions to some fractional order functional integral equations. J. Integral Equations Applications 22 (2010), no. 1, 95--114. doi:10.1216/JIE-2010-22-1-95.

Export citation


  • F.B. Adda and J. Cresson, Fractional differential equations and the Schrodinger equation, Appl. Math. Comput. 161 (2005), 323-345.
  • D. Bahuguna and M. Muslim, A study of nonlocal history-valued retarded differential equations using analytic semigroups, Nonlinear Dyn. Syst. Theory 6 (2006), 63-75.
  • K. Balachandran and M. Chandrasekaran, Existence of solutions of a delay differential equation with nonlocal condition, Indian J. Pure Appl. Math. 27 (1996), 443-449.
  • N. Bazley, Approximation of wave equations with reproducing nonlinearities, Nonlinear Anal. TMA 3 (1979), 539-546.
  • --------, Global convergence of Faedo-Galerkin approximations to nonlinear wave equations, Nonlinear Anal. TMA 4 (1980), 503-507.
  • L. Byszewski and H. Akca, Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear Anal. 34 (1998), 65-72.
  • L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal. 40 (1990), 11-19.
  • Varsha Daftardar-Gejji and A. Babakhani, Analysis of a system of fractional differential equations, J. Math. Anal. Appl. 293 (2004), 511-522.
  • K. Diethelm and N.J. Ford, Analysis of fractional differential equations, J. Math. Anal. Appl. 265 (2002), 229-248.
  • M.M. El-Borai, Some probability densities and fundamental solutions of fractional differential equations, Chaos, Soliton and Fractals 14 (2002), 433-440.
  • --------, Semigroups and some nonlinear fractional differential equations, Appl. Math. Comput. 149 (2004), 823-831.
  • M.M. El-Borai, Kh. El-Said El-Nadi, O.L. Mostafa and H.M. Ahmed, Semigroup and some fractional stochastic integral equations, Internat. J. Pure Appl. Math. Sci. 3 (2006), 47-52.
  • A.M.A. El-Sayed, On the fractional differential equations, Appl. Math. Comput. 49 (1992), 205-213.
  • --------, Fractional-order evolutionary integral equations, Appl. Math. Comput. 98 (1999), 139-146.
  • W.I. Feller, An introduction to probability theory and its applications, Vol. II, Wiley, New York, 1971.
  • R. Göthel, Faedo-Galerkin approximation in equations of evolution, Math. Meth. Appl. Sci. 6 (1984), 41-54.
  • E. Heinz and W. von Wahl, Zn einem Satz von F.W. Browder über nichtlineare Wellengleichungen, Math. Z. 141 (1974), 33-45.
  • Y. Lin and J.H. Liu, Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear Anal., Theory Meth. Appl. 26 (1996), 1023-1033.
  • M. Miklavčič, Applied functional analysis and partial differential equations, World Scientific, Singapore, 2005.
  • P.D. Miletta, Approximation of solutions to evolution equations, Math. Meth. Appl. Sci. 17 (1994), 753-763.
  • H. Murakami, On linear ordinary and evolution equations, Funkcial. Ekvac. 9 (1966), 151-162.
  • M. Muslim, Approximation of solutions to history-valued neutral functional differential equations, Computers and Mathematics with Applications 51 (2006), 537-550.
  • A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983.
  • A.I. Prieto, S.S. de Romero and H.M. Srivastava, Some fractional-calculus results involving the generalized Lommel-wright and related functions, Appl. Math. Lett. 20 (2007), 17-22.
  • W.R. Schneider and W. Wayes, Fractional diffusion and wave equation, J. Math. Phys. 30 (1989), 134-144.
  • I. Segal, Nonlinear semigroups, Ann. Math. 78 (1963), 339-364.